# SDR SCNA20211028087

- Difficulty date: October 12, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N825SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34410
- Aircraft time: 46,602 hours, 26,660 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN NUTPLATE @STA. 986.5, LBL 43, WL 208. CORROSION FOUND OUT OF LIMITS @ STA. 986.5, LBL 43 WL 208 PER SRM 53-70-51-1A-1, FIG 104. REPAIRED STA. 986.5 FLOOR BEAM PER SRM 53-70-51-2R-4, FIG 204.
